Publication
Title
Optimal two-level conjoint designs with constant attributes in the profile sets
Author
Language
English
Source (journal)
Journal of statistical planning and inference. - Amsterdam
Publication
Amsterdam : 2010
ISSN
0378-3758
Volume/pages
140:11(2010), p. 3035-3046
ISI
000279997000011
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 06.05.2010
Last edited 13.07.2017
To cite this reference